# SDR ASAA2015112113906

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,943 hours, 8,924 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Defective
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 BUTTON ON F/O'S FMC HARD TO PUSH.  ACFT GROUNDED.  REPLACED F/O'S CDU KEYBOARD IAW 34-61-01.  OPS CHECK NORMAL.
